The Appearance Of Bumps On The Skin After The Use Of A Doctor’s Cream

Illustration of The Appearance Of Bumps On The Skin After The Use Of A Doctor’s Cream
Illustration: The Appearance Of Bumps On The Skin After The Use Of A Doctor’s Cream

I just used a doctor’s cream why my face appears like a bump but it does not itch and not red. Is this safe, doc?

1 Answer:

Hi Cindy,


Thank you for the question.

The appearance of bumps on the skin after the use of a doctor's cream may indicate you are allergic or purging because of the influence of the components that are in the cream. It may also be that the bump you experience is actually not related to the use of the cream, but because of stress, hormonal fluctuations, allergies to other substances, insect bites, skin infections or other organ systems, the influence of drugs, excessive pressure or friction on the skin, and many more possibilities other originators.


These bumps, as long as they are not accompanied by swelling, itching, watery rashes, festering, tightness, and other severe complaints, are often not dangerous. To improve, you try to do the following steps first:

Use creams as recommended by doctors, do not carelessly add other skin care products
Cool compress to your bumpy skin
Be diligent in washing your face, but don't rub too much
Stay away from contact with things that you are allergic to
Drink plenty of water, do not stress, and do not always exertion too tired

If the bumps do not improve for a long time, spread almost to the whole body, or appear accompanied by other severe complaints mentioned above, immediately check with your doctor or dermatologist for further treatment, ok?


I hope this helps.

: by

Related Question

Pain In The Left And Right Lower Abdomen?

Pain In The Left And Right Lower Abdomen?

(1 year ago)

Hello, I’m 15 years old. I want to ask, lately I often experience pain in the left and right lower abdomen … Apalgi when standing. When I put my body in the left or rig...

8-month-old Baby Crying When Defecating?

8-month-old Baby Crying When Defecating?

(1 year ago)

, my niece is 8 months old. His son is very active. After being fed 30 minutes later BAB and his reaction was always screaming crying in pain. During the last 2 weeks, always cry w...

Irregular Menstrual Cycles Accompanied By Brown Vaginal Discharge?

Irregular Menstrual Cycles Accompanied By Brown Vaginal Discharge?

(1 year ago)

Hello doctor. I am 21 years old, I have problems with irregular menstrual cycles, sometimes 1 month. Sometimes, sometimes 2 months. Then how to handle it so that the menstrual cycl...

Leave a Reply

Your email address will not be published. Required fields are marked *